# SDR USAA2012052100026

- Difficulty date: May 19, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 38,980 hours, 14,273 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: BA21758
- Condition: Depleted
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV TRASH CAN FIRE EXTINGUISHER BOTTLE EMPTY.  REMOVED AND REPLACED FIRE EXTINGUISHER BOTTLE AS REQUIRED.
